No Cover Image

Journal article 379 views

Polynomial-time recognition of minimal unsatisfiable formulas with fixed clause-variable difference / Oliver, Kullmann

Theoretical Computer Science, Volume: 289, Issue: 1, Start page: 503

Swansea University Author: Oliver, Kullmann

Full text not available from this repository: check for access using links below.

Published in: Theoretical Computer Science
ISSN: 0304-3975
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1716
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 503